# SDR 2023FA0000415

- Difficulty date: August 14, 2023
- Submitted: August 14, 2023
- Operation: General aviation
- Aircraft: N985AB
- Make and model: Beech C90A
- Aircraft serial: LJ1561
- Aircraft time: 4,914 hours, 5,423 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

RIGHT MAIN LANDING GEAR FAILED TO EXTEND FULLY AND LOCK DOWN. PILOT HAD THE APPROPRIATE INDICATIONS WITHIN COCKPIT, GREEN LIGHTS ILLUMINATED FOR NOSE AND LEFT MAIN, RED ILLUMINATED UNSAFE LIGHT IN GEAR HANDLE. PILOT RAN APPROPRIATE CHECKLISTS AND COULD NOT OBTAIN A GREEN DOWN AND LOCKED INDICATOR ON RIGHT MAIN. PILOT ELECTED TO PROCEED TO A BETTER ALTERNATE AIRPORT WITH LONGER RUNWAY, OPERATING CONTROL TOWER AND EMERGENCY SERVICES. UPON LANDING AND DURING ROLLOUT THE RIGHT MAIN GEAR COLLAPSED. UPON EXAMINATION AFTER LANDING IT APPEARS THE ACTUATOR CLEVIS THAT ATTACHES THE ACTUATOR TO THE DRAG BRACE WAS BROKEN.
